skin-hair-icon
Skin problem
I am using steroid cream (lobate gm) quite a long time and when ever i try to discontinue the usage my skin get itchy rashes on it so have to continue again. i am also expecting thats why i don't want to use any such cream. Please suggest
16504 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Where are you using this. This cream contains very very strong steroid. If you are using on face, it will be very difficult to discontinue. If you are using on groin, you will have relapse of fungus after you stop. If you don't stop, you will develop stretch marks and skin atrophy. Please call me or send photos using online consult option for proper examination and treatment advice.
Answered
Flag this Answer
Flag this answer
2/3 people found this helpful
Was this answer helpful?

This question featured in :

How to stop itchy skin Lobate gm skin cream usage
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.